MAUDE Adverse Event Report: FOOTPRINT MEDICAL INC. POLYURETHANE, SINGLE LUMEN 1.4FR (Ø 0.47 MM) X 30 CM LENGTH; PICC

FOOTPRINT MEDICAL INC. POLYURETHANE, SINGLE LUMEN 1.4FR (Ø 0.47 MM) X 30 CM LENGTH; PICC
Model Number P1PIC1.4-S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/26/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not avilable for examination.In-house investigation included review of device history records.The investigation indicated no evidence of manufacturing or material related issues that would have contributed to the event.
 
Event or Problem Description
It was reported that during removal of the catheter from the patient a piece of catheter broke off and remained in the vessel.The separated portion was retrieved surgically.

Brand Name
POLYURETHANE, SINGLE LUMEN 1.4FR (Ø 0.47 MM) X 30 CM LENGTH
Common Device Name
PICC
Manufacturer (Section D)
FOOTPRINT MEDICAL INC.
5823 sebastian place
san antonio TX 78249
Manufacturer (Section G)
FOOTPRINT MEDICAL INC.
5823 sebastian place
san antonio TX 78249
Manufacturer Contact
robert davis
5823 sebastian place
san antonio, TX 78249
2102262600
MDR Report Key21986633
Report Number3007697249-2025-00001
Device Sequence Number4618455
Product Code LJS
UDI-Device Identifier00858778006072
UDI-Public(01)00858778006072(17)261024(10)241187
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K130507
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberP1PIC1.4-S
Device Lot Number241187
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Initial Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown